# SDR 2008UALA02579

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER EXTERNAL SKIN HAS 3 DENTS GROUPED TOGETHER 109 TO 124 INCHES FROM INBOARD EDGE AND 11 INCHES FROM LEADING EDGE.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DENT DAMAGE. INSTALLED A NEW SKIN SEGMENT FROM RT STAB STA 105.7 TO 180.0.
